# SDR MZZA96029

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON PASSENGER CABIN SEAT TRACK UPPER FLANGE AT BS 350, RBL 45.5.  THE DAMAGED SEAT TRACK FROM BS 344 TO BS 380 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-5.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818882.  (M)
